MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC AXONICS; NEUROSTIMULATOR
Model Number 1901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Implant Pain (4561)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent a pne lead explant due to pain and developed a presacral abscess.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC
26 technology drive
irvine CA
Manufacturer Contact
malti desai
26 technology drive
irvine, CA 
MDR Report Key16523288
Report Number3002968685-2023-00033
Device Sequence Number6572908
Product Code EZW
UDI-Device Identifier10810005340127
UDI-Public10810005340127
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number1901
Device Catalogue Number1901
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale